Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomatika i Telemekhanika, 1998, Issue 11, Pages 172–183 (Mi at2847)  

This article is cited in 2 scientific papers (total in 2 papers)

Topical issue

Identification of many-dimensional stochastic systems under algebraic structure of covariance

L. P. Sysoev

Institute of Control Sciences, Russian Academy of Sciences

Received: 07.05.1998
Bibliographic databases:
Document Type: Article
UDC: 519.25
MSC: Primary 62J05; Secondary 93E12
Language: Russian
Citation: L. P. Sysoev, “Identification of many-dimensional stochastic systems under algebraic structure of covariance”, Avtomat. i Telemekh., 1998, no. 11, 172–183; Autom. Remote Control, 59:11 (1998), 1644–1652
Citation in format AMSBIB
\Bibitem{Sys98}
\by L.~P.~Sysoev
\paper Identification of many-dimensional stochastic systems under algebraic structure of covariance
\jour Avtomat. i Telemekh.
\yr 1998
\issue 11
\pages 172--183
\mathnet{http://mi.mathnet.ru/at2847}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1815207}
\zmath{https://zbmath.org/?q=an:1055.93558}
\transl
\jour Autom. Remote Control
\yr 1998
\vol 59
\issue 11
\pages 1644--1652
Linking options:
  • https://www.mathnet.ru/eng/at2847
  • https://www.mathnet.ru/eng/at/y1998/i11/p172
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Avtomatika i Telemekhanika
    Statistics & downloads:
    Abstract page:142
    Full-text PDF :81
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024